# SDR 2020F00193

- Difficulty date: April 6, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N318 DISCREPANCY: FWD CARGO-LOWER BILGE AREA CORRODED AT STA 698 BETWEEN S36R-S35R. CORRECTIVE ACTION: REWORKED AND REPAIRED AREA AT FWD CARGO - LOWER BILGE STA 698 S36R-S35R IAW B767-200 SRM 53-00-01 REPAIR 12.
